Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Feeling lightheaded, heart pounding. Took antibiotics for infection after vaginal delivery. Had diarrhoea, subsiding now. Reason for faintiness?

Hi, I m a 44 yr old female, who has a 7wk old newborn (also have a 6yr old). I m feeling a quite lightheaded this past week or so, and also seem to really feel my heart pumping when I lay down (have never had this before). My newborn had RSV at 29 days, and I was letting her sleep on my chest alot at night, so I thought that might have something to do with me feeling my heart (maybe the weight of her bruised my chest??). I was taking Palafer during my pregnancy, and just recently stopped taking that (maybe 10 days ago), as I had constipation and didn t think I still needed it (maybe that s affecting my lightheaded/faint feeling), and I also just completed 10 days of antibiotics on Dec 26th ( Cephalexin ) for an infection related to my stitches (I had a vaginal delivery ). To top things off, I developed some kind of stomach bug on Dec 27th, that then turned to very watery diarrhea these last 4 days. Feels like it might possibly be subsiding today, as I haven t had to run to the toilet yet but definitely not back to normal. I m 5 4 , 120lbs, normally very active and in shape but not lately. I take .05mg of Synthroid and a multivitamin daily, otherwise no other medication. Non-smoker.Thank you for your professional opinion.
Asked On : Fri, 4 Jan 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Hi...get your hemoglobin and bp checked... drink plenty of are dehydrated due to your diarrhea...

Dr. Ashish Verma
Answered: Mon, 30 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor